Thank you for your question. Melas cream is an over the counter herbal depigmenting cream. It should be used as a very thin film only over the affected areas (dark spots/patches) once at night. The cream can cause irritation when first used so start with alternate night application for 2 weeks before making it every night. Melas cream should only be used for 6 weeks or so after which the benefit can be maintained with a retinol cream such as Yugard or EGA. Also it is important to use a s ... Read Full Answer
I am 25 and my inner tighs and vaginal area are very dark in color. I have consulted doctor about the dark color of inner tighs and she suggested me to use SPARKEL cream (hydroquinone, tretinoin and mometasone furote cream). I am using it from past 1 week and sometimes when the skin peel off it burns. I use the same cream at night. Suggest me some cream that can be applied during the day time to avoid the pain caused by the cream.
Can I use it on my vagina too?? Or Is there any other cream available which I can use on my vaginal area to improve the color?
Apart from it I want to increase my breast size. Kindly suggest me some cream or oil/lotion that can help me in the same.
The medication you are taking is for the hyperpigmentation in the thighs and vaginal area.Any other medication will all have the same composition and same side effects as this ointment.ALso,this medication should not be applied in the inner vagina.
To increase the breast size,oils which are widely advertised have hormones which can have serious side effects so are not recommended. ... Read Full Answer
I use melas cream and melas lotion fr 2 dys my skin red and very hard also dry
You are having an irritant dermatitis to the Melas cream. You need to stop using it and see a dermatologist for prescription steroid creams. Till you can do so make sure you stay out of direct sunlight and apply a bland moisturizer like cetaphil cream every 3-4 hours. Avoid any soap on the face and only use a soap free face wash like cetaphil cleansing lotion for washing the face. All the best & regards. ... Read Full Answer
sir i had dermaroller done for chickenpox scars under my eye area using a .5mm roller... the skin peeled off after 8 days and the new skin was pink ....however as days passed the skin got a bit red and black(pigmentation i think)....now the doctor has told me to use MELAS SKIN CREAM at night and use vaseline lotion in the morning....will it help sir...plzz tell..........
yes. it will help,but use it as a thin layer at night .and use a sunscreen as well in the morning. ... Read Full Answer
Hi, I am experiencing a redness on my face after using melas in the night. I use a good sunscreen SPF 30 everyday. I used melas cream coz i hv developed hyperpigmentation on my forehead and cheeks. Will the redness subside on its own.. Or is there something I need to do... Plz suggest
No the redness will not subside if you keep continuing the Melas cream. Melas cream can produce an irritant dermatitis which manifests as skin redness and burning. Stop it for 7 days and apply a soothing moisturizer such as Cetaphil 2-3 times a day along with your sunscreen and at bed time apply cool Aloe Vera gel (e.g Sebamed Hydrating Gel). This should clear the reaction. If not then you need prescription steroid creams and should see a doctor in person.
Please note that the ... Read Full Answer